The possibility of onion worlds: rebutting an argument for structural universals

Williams, J.R.G. (2007) The possibility of onion worlds: rebutting an argument for structural universals. Australasian Journal of Philosophy, 85 (2). pp. 193-203. ISSN 1471-6828

Abstract

Metadata

Authors/Creators:
  • Williams, J.R.G.
Copyright, Publisher and Additional Information: © Taylor and Francis 2007. This is an author produced version of a paper published in Australasian Journal of Philosophy. Available from December 2008.
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Arts (Leeds) > School of Philosophy, Religion and History of Science (Leeds) > School of Philosophy (Leeds)
Depositing User: Leeds Philosophy Department
Date Deposited: 10 Oct 2007 12:11
Last Modified: 16 Sep 2016 13:32
Published Version: http://dx.doi.org/10.1080/00048400701380129
Status: Published
Publisher: Taylor and Francis Ltd
Refereed: Yes
Identification Number: https://doi.org/10.1080/00048400701380129
Related URLs:

Download

Filename: 2007_australasian_85_onion_worlds.pdf

Share / Export

Statistics